Title: Strong rigidity of generalized Bernoulli actions and computations of their symmetry groups
Authors: Popa, Sorin ×
Vaes, Stefaan #
Issue Date: Jan-2008
Publisher: Academic Press
Series Title: Advances in mathematics vol:217 issue:2 pages:833-872
Abstract: We study equivalence relations and II_1 factors associated with (quotients of) generalized Bernoulli actions of Kazhdan groups. Specific families of these actions are entirely classified up to isomorphism of II_1 factors. This yields explicit computations of outer automorphism and fundamental groups. In particular, every finitely presented group is concretely realized as the outer automorphism group of a continuous family of non stably isomorphic II_1 factors.
ISSN: 0001-8708
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
generalized-bernoulli.pdfOA article Published 355KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science